Wednesday, September 8, 2010


I'm no stranger to mental health medicines, and I expected the same general effects from cymbalta
(aka Fluoxetine/prozac) that I got from the ones I had tried before, suicidal thoughts being increased, feeling weird and that sort of thing. I was almost right, because with the exception of feeling weird, I felt all the things I expected and then some. The and then some part was a fiery pain inside my brain that sort of feels like my individual neurons and synapses are being electrocuted or set on fire every eight to thirty seconds. This started abou ta week after I started taking it, and I talked to a nurse when I couldn't get in touch with my doctor. She told me to tough it out for another few days and see what happened, and to stop if they got worse, which I don't really know how that could have happened. But anyhow, I kept on and didn't say anything to my mom for anothr couple of daysm but they got so bad that I just stopped taking it. I've been told I'm kind of like an insane genius, but I don't ascribe to social labels myself. I do know that I'm different from so called "normal" folks, and always have been, and I'm also really in touch with my body and mind. I know that mental health meds aren't perfect in any sense of the word, since the guys that make them are using the very thing they're tryinf to fix, so it can't really work so well. Also if you don't know how something works, how can you fix it? I guess trying is still good if it helps some people. but I'm stil getting these hellish pains and I'm not taking the medicine anymore, and it's kind of really starting to mess things up for me now. It's a little unfair to me, you know? Like I have to pay forever now for the doctor not telling me about this one side effect, or maybe the person who sold it to that hospital didn't tell the doctor, so maybeit's that guy's fault. Either way, I'm the one who has to deal with another type of pain in addition to the current list, as follows:


If you're going to say "just showing some support", "sweet post!", or anything like that, I'd rather you didn't comment at all.
Email me HERE